# SDR SWAA2024031161700

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 21,617 hours, 10,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER SIGN CTR CABIN DISLODGED<[01] REINSTALLED EXIT SIGN IAW AMM 33-51-01
